# SDR MWEA00306

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9910078701
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 160 INTERCOSTAL UNDER SUB FLOOR HAS 1 OVERSIZE HOLE WHERE INTERCOSTAL INTERSECTS STATION 160 FLOORBEAM.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
